# SDR SIMA202512310001

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N329DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000457
- Aircraft time: 25,976 hours, 17,927 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOW SYS FAIL CAUTION MESSAGE,  RETURNED TO THE FIELD, DECLARED EMERGENCY, NO INJURIES.  SERVICED NITROGEN TO LT MLG SHOCK STRUT TO CORRECT HEIGHT IAW AMM 12-12-07. NO MLG WOW OR NO DISPATCH MESSAGE NOTED ON THE EICAS.
